# SDR AALA201507219015

- Difficulty date: July 18, 2015
- Submitted: July 21, 2015
- Operation: Air carrier
- Aircraft: N936UW
- Make and model: Boeing 757-2B7
- Aircraft serial: 27244
- Aircraft time: 68,497 hours, 26,440 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin Panel
- Part number: 113N200347H
- Part serial: 0638
- Condition: Delaminated
- Location: Te Flap
- Part time: 18,223 hours, 5,571 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING INBD FLAP, LOWER OTBD SURFACE PANEL 113N2402-41 HAS DELAMINATION.  REPLACED FLAP IAW TASK CARD 19L50027003.
